Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of W Garrett Mitchener    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. W. G. Mitchener, A Simulation of Language Change in the Presence of Non-Idealized Syntax (June, 2005) (Proceedings of the workshop Psychocomputational Models of Human Language Acquisition, held at the 43rd annual meeting of the Association for Computational Linguistics, June 2005..) [pdf]  [abs]
  2. W. G. Mitchener, A Mathematical Model of the Loss of Verb-Second in Middle English, in Proceedings of the 13th International Conference on English Historical Linguistics (2005)  [abs]
  3. W.G. Mitchener and Martin A. Nowak, Chaos and Language, Proceedings of the Royal Society: Biological Sciences, vol. 271 no. 1540 (April, 2004), pp. 701--704 [2643]  [abs] [author's comments]
  4. W.G. Mitchener, Bifurcation Analysis of the Fully Symmetric Language Dynamical Equation, Journal of Mathematical Biology, vol. 46 no. 3 (March, 2003), pp. 265--285 [s00285-002-0172-8]  [author's comments]
  5. W.G. Mitchener and Martin A. Nowak, Competitive exclusion and coexistence of universal grammars, Bulletin of Mathematical Biology, vol. 65 no. 1 (January, 2003), pp. 67--93 [0322]  [author's comments]

Papers Accepted

  1. Brian P. Tighe, Joshua E. S. Socolar, David G. Schaeffer, W. G. Mitchener, and Mark Huber, Force distributions in a triangular lattice of rigid bars, Physical Review E (2005)
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320